# SDR A6WA200940103

- Difficulty date: February 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT PFD WENT BLANK ON INITIAL TAKEOFF ROLL.  ABORTED TAKEOFF PRIOR TO 80 KNOTS.  BRAKE TEMP NORMAL.  PERFORMED OPS TEST CHECK OUT IAW AMM 24-25-00-710-801.  NO DEFECTS NOTED AT THIS TIME ACFT OK FOR SERVICE.  (K)
